
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
Binomial Series-Confluent Hypergeometric Distribution and Its Applications on Subclasses of Multivalent Functions
Ibtisam Aldawish, Sheza M. El-Deeb, G. Murugusundaramoorthy
Symmetry (2023) Vol. 15, Iss. 12, pp. 2186-2186
Open Access | Times Cited: 1
Ibtisam Aldawish, Sheza M. El-Deeb, G. Murugusundaramoorthy
Symmetry (2023) Vol. 15, Iss. 12, pp. 2186-2186
Open Access | Times Cited: 1
Showing 1 citing articles:
Applications of Subordination for Holomorphic Functions Stated by Generalized By‐Product Operator
Mustafa I. Hameed, Shaheed Jameel Al-Dulaimi, Hussaini Joshua, et al.
International Journal of Mathematics and Mathematical Sciences (2024) Vol. 2024, Iss. 1
Open Access
Mustafa I. Hameed, Shaheed Jameel Al-Dulaimi, Hussaini Joshua, et al.
International Journal of Mathematics and Mathematical Sciences (2024) Vol. 2024, Iss. 1
Open Access